# SDR DALA2022092706323

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 68,572 hours, 25,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2423025) DURING INSPECTION FOUND SEAT 1C FLOOR PROXIMITY LIGHT INOP. FOUND HARNESS TO THE SEAT MOUNTED FLOOR PROXIMITY LIGHTS AT SEAT 1C WERE BROKEN. REMOVED AND REPLACED THE WIRE HARNESS TO THE PROXIMITY LIGHTS IN REF TO B737 AMM 33-51.
